skin-hair-icon
Pimple came back after Isotretinoin
I was prescribed isotretinoin, I had it for 4 months and I discontinued because I went on a trip and could not find the medicine there. I thought it would be okay since my acne cleared up. Now it's been 2 months and I am breaking out again. What should I do? Is it because of my discontinuation of the medicine?
462 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Acne per say is a physiological condition not a disease, hence it takes time to sesolve you need to be on a regular follow by your treating dermatologist.
Health Tips
Avoid scratching
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.